MathSciNet Relay Station
MathSciNet bibliographic data
MR197683 (33 #5846) 28.75
Parry, William Symbolic dynamics and transformations of the unit interval. Trans. Amer. Math. Soc. 122 1966 368–378.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement